# SDR AALA2018100539015

- Difficulty date: October 1, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 90,450 hours, 14,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT FLIGHT ATTENDANT JUMPSEAT NR 6 FAILED.  REPLACED THE FLASHLIGHT IAW AMM 25-19-00.
